# SDR 97ZZZX295

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 528 - AFTER TAKEOFF DURING CLIMB-OUT OF ORD, FLAPS WOULD NOT RETRACT FROM 18 DEGREES.  FLAP FAULT AND INOP CAPTIONS ILLUMINATED.  AIRCRAFT RETURNED TO ORD.  CORROECTIVE ACTION:  PERFORMED CLEARING PROCEDURE AND SAFETY LANE 2 CHECKS.  OPS CHECKS NORMAL.
